# SDR CA160120012

- Difficulty date: January 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A64
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Faulted
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, WITH THE POWER SETTING ABOVE 80 PERCENT,  THE PILOT REPORTED 5 PERCENT TO 15 PERCENT TORQUE FLUCTUATIONS, WITH ASSOCIATED TEMP VARIATIONS, UNSPECIFIED VALUE.  HE ELECTED TO DIVERT. TROUBLESHOOTING IDENTIFIED A POSSIBLE FAULTY PROPELLER GOVERNOR, WHICH WILL BE REPLACED.
